MathSciNet Relay Station
MathSciNet bibliographic data
MR3151824 46E40 (46B50)
van Neerven, Jan Compactness in the Lebesgue-Bochner spaces $L^p(\mu;X)$. Indag. Math. (N.S.) 25 (2014), no. 2, 389–394.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement